Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 69, Number 6

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 69, Number 6 (1963)
Bull. Amer. Math. Soc. 69 (1963)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 69, Number 6 (1963)
Bull. Amer. Math. Soc. 69 (1963)
More Information
Full-text PDF Free Access     Request Permissions
On the theory of automorphic functions and the problem of moduli
Walter L. Baily Jr..
Bull. Amer. Math. Soc. 69 (1963), 727-732
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0156002
Research problems
Bull. Amer. Math. Soc. 69 (1963), 737-738
More Information
Full-text PDF Free Access     Request Permissions
The Summer meeting in Boulder
John W. Green and R. S. Pierce.
Bull. Amer. Math. Soc. 69 (1963), 739-744
More Information
Full-text PDF Free Access     Request Permissions
Flows on solvmanifolds
L. Auslander and L. Green.
Bull. Amer. Math. Soc. 69 (1963), 745-746
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0153787
Fundamental polygons
Maurice Heins.
Bull. Amer. Math. Soc. 69 (1963), 747-751
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155974
Infinite measure preserving transformations with “mixing”
S. Kakutani and W. Parry.
Bull. Amer. Math. Soc. 69 (1963), 752-756
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0153815
Generic and related mappings
G. T. Whyburn.
Bull. Amer. Math. Soc. 69 (1963), 757-761
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158363
An elementary estimate for the $k$-free integers
Eckford Cohen.
Bull. Amer. Math. Soc. 69 (1963), 762-765
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0153628
Fourier transforms of surface-carried measures and differentiability of surface averages
Walter Littman.
Bull. Amer. Math. Soc. 69 (1963), 766-770
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155146
Convergence rates in the law of large numbers
Leonard E. Baum and Melvin Katz.
Bull. Amer. Math. Soc. 69 (1963), 771-772
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0156373
Invariant subspaces of certain linear operators
Ky Fan.
Bull. Amer. Math. Soc. 69 (1963), 773-777
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158268
Fundamental solutions of invariant differential operators on symmetric spaces
S. Helgason.
Bull. Amer. Math. Soc. 69 (1963), 778-781
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0156919
Duality and Radon transform for symmetric spaces
S. Helgason.
Bull. Amer. Math. Soc. 69 (1963), 782-788
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158408
Upper bounds for permanents of $( 0,1 )$-matrices
Henryk Minc.
Bull. Amer. Math. Soc. 69 (1963), 789-791
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155843
The collineation groups of division ring planes. I: Jordan algebras
Robert H. Oehmke and Reuben Sandler.
Bull. Amer. Math. Soc. 69 (1963), 791-793
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155870
Hilbert algebras with identity
Lars Ingelstam.
Bull. Amer. Math. Soc. 69 (1963), 794-796
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0154145
Uniform cross norms and tensor products of Banach algebras
Jesús Gil de Lamadrid.
Bull. Amer. Math. Soc. 69 (1963), 797-803
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0162154
An integration-by-parts formula
J. S. MacNerney.
Bull. Amer. Math. Soc. 69 (1963), 803-805
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0153809
On differentiable imbeddings of simply-connected manifolds
J. Levine.
Bull. Amer. Math. Soc. 69 (1963), 806-809
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155336
Fredholm eigenvalues and quasiconformal mapping
George Springer.
Bull. Amer. Math. Soc. 69 (1963), 810-811
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0161975
A characterization of commutative group algebras and measure algebras
Marc A. Rieffel.
Bull. Amer. Math. Soc. 69 (1963), 812-814
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0154141
The cohomology of group extensions
L. S. Charlap and A. T. Vasquez.
Bull. Amer. Math. Soc. 69 (1963), 815-817
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158919
On the structure of semi-normal operators
C. R. Putnam.
Bull. Amer. Math. Soc. 69 (1963), 818-819
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0166613
Locally flat, locally tame, and tame embeddings
Charles Greathouse.
Bull. Amer. Math. Soc. 69 (1963), 820-823
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155306
Embeddings in the trivial range
Herman Gluck.
Bull. Amer. Math. Soc. 69 (1963), 824-831
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155307
On the continuity of inverse operators in $( LF )$-spaces
W. Słowikowski.
Bull. Amer. Math. Soc. 69 (1963), 832-834
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155172
Axisymmetric potential problems suggested by biological considerations
R. B. Kelman.
Bull. Amer. Math. Soc. 69 (1963), 835-838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0153864
On local diffeomorphisms about an elementary fixed point
Kuo-Tsai Chen.
Bull. Amer. Math. Soc. 69 (1963), 838-840
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0154292
On the Green’s function for second order parabolic differential equations with discontinuous coefficients
D. G. Aronson.
Bull. Amer. Math. Soc. 69 (1963), 841-847
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155109
On approximate solutions to the convolution equation on the half-line
T. K. Boehme.
Bull. Amer. Math. Soc. 69 (1963), 847-849
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0165320
Inversive planes of even order
Peter Dembowski.
Bull. Amer. Math. Soc. 69 (1963), 850-854
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155226
Microbundles are fibre bundles
J. M. Kister.
Bull. Amer. Math. Soc. 69 (1963), 854-857
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0156359
Nonlinear parabolic boundary value problems of arbitrary order
Felix E. Browder.
Bull. Amer. Math. Soc. 69 (1963), 858-861
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0156117
Nonlinear elliptic boundary value problems
Felix E. Browder.
Bull. Amer. Math. Soc. 69 (1963), 862-874
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0156116
Erratum, Volume 48
Bull. Amer. Math. Soc. 69 (1963), 874
More Information
Full-text PDF Free Access     Request Permissions
Index to volume 69
Bull. Amer. Math. Soc. 69 (1963), 875-880
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Topologische lineare Räume, by Gottfried Köthe.
Reviewer: Leopoldo Nachbin
Bull. Amer. Math. Soc. 69 (1963), 733-736
Review information
Full-text PDF Free Access